# SDR DALA2022042002756

- Difficulty date: April 17, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 85,624 hours, 38,856 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3234 CRACK INDICATION ON FRAME 68 LH SIDE AT OPEN FASTENER HOLE UPPER INBOA RD HOLE 2 AT DOOR STOP FITTING 4 POSITION. CORRECTIVE ACTION: REPAIRED FRAME PER A320 SRM 53-41-12. (2200560)
